# SDR SIMA201003601

- Difficulty date: February 5, 2010
- Submitted: February 5, 2010
- Operation: Air carrier
- Aircraft: N670AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145790
- Aircraft time: 14,900 hours, 13,830 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE INSPECTION FOUND THAT THE FOURTH ROW EMERGENCY LIGHT STRIP FROM FORWARD AFT HAS BROKEN WIRE, FOUND DURING AILERON TENSION CHECK.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED LIGHT STRIP ASSEMBLY IAW EMB MM 33-50-12.  THE OPERATIONAL CHECK WAS GOOD IAW EMB AMM 33-50-12.  THE AIRCRAFT WAS RETURNED TO SERVICE.
